# SDR CALA2024110102772

- Difficulty date: October 20, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 72,499 hours, 25,533 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NO.1 WINDOW,WINDOW FRAME,UPPER AFTER CORNER HAS CRACK INDIATI ON SIGNAL(THE ENDS OF THE CRACK WAS MARKED).(REF AAR NR 10000203 87)
